# SDR DALA2024022102434

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 80,163 hours, 10,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 EMERGENCY FLOOR PROX FLOOR LIGHTS INOP @48/49 JH. CORRECTIVE ACTION: REPLACED LIGHT ASSY IAW A330 AMM 33-51. OPS CHECK NORMAL. MEL/PLAC REMOVED. (5736879)
